# SDR SIMA201013707

- Difficulty date: May 17, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 24,521 hours, 23,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AML1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INSPECTION FOR FLIGHT 4241 THE PASSENGER CABIN MAIN AISLE AFT EMERGENCY OVERHEAD LIGHT WOULD NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PASSENGER MAIN AISLE AFT EMERGENCY OVERHEAD LIGHT LAMP IN REF TO EMB 145 ANN 33-50-08.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
